# SDR QXEA0300510

- Difficulty date: April 26, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 1,284 hours, 879 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Valve
- Part number: 41410284
- Condition: Failed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2438 OUT OF 10,000 FEET ON ARRIVAL TO PDX, RECIEVED A "APU FAULT" CAUTION MESSAGE. APU OPERATED NORMALLY. BEGAN TO RUN ABNORMAL CHECKLIST AND MESSAGE WENT OUT AFTER TWO MINUTES. REMOVED AND REPLACED DEPRIME SELINOID VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
